MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38488
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) # p100022/s014.Investigation is still pending, a follow-up mdr report will be submitted to include the investigation conclusions.
 
Event or Problem Description
Per medwatch form: patient underwent diagnostic arteriogram and transcatheter intervention; first stent was deployed (pr 396544 lot c1741457), and md requested an additional stent.Prior to placement, it was discovered the date on the stent packaging was expired (b)(6)2022.(pr (b)(6) lot c1769805) date of implant: (b)(6)2022.Patient outcome: n/a - occurrence was discovered prior to patient contact.Sg (b)(6)2023.Patient/event info - notes: please provide the originator a list of any additional manufacturer questions required for investigation.Sg (b)(6)2023 the following information has been requested via email on (b)(6)2023.Sg (b)(6)2023 in the section ¿describe event¿ the statement ¿first stent was deployed, and md requested an additional stent.Prior to placement, it was discovered the date on the stent packaging was expired (b)(6)2022.¿ was g38489 ¿ lot c1741457 the 1st stent placed? if so was it removed due to the expiration date, or was it just a stent that you had on hand and not used? also please confirm that the second expired stent was not used on the patient?.
 
Additional Manufacturer Narrative
Pma/510(k) # p100022/s014.Supplemental report is being submitted as report is being cancelled as it longer meets reporting requirements - confirmation on 24-jul-2023 file can be cancelled since it is unconfirmed if the device was placed.
 
Event or Problem Description
Supplemental report is being submitted as report is being cancelled as it longer meets reporting requirements - confirmation on 24-jul-2023 file can be cancelled since it is unconfirmed if the device was placed.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
Manufacturer (Section G)
COOK IRELAND LTD
o halloran road
national technology park
limerick
Manufacturer Contact
sinead o'leary
o halloran road
national technology park
limerick 
MDR Report Key17049716
Report Number3001845648-2023-00436
Device Sequence Number15202004
Product Code NIU
UDI-Device Identifier10827002384887
UDI-Public(01)10827002384887(17)220916(10)C1769805
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2022
Device Model NumberG38488
Device Catalogue NumberZISV6-35-125-7-80-PTX
Device Lot NumberC1769805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/26/2022
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale